MAUDE Adverse Event Report: Biosense Webster Inc QDOT MICRO; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

Biosense Webster Inc QDOT MICRO; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Catalog Number D139505
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
QDOT MICRO
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50926586
Report Number3013300026-2026-03191
Device Sequence Number16133827
Product Code OAE
UDI-Device Identifier10846835016758
UDI-Public(01)10846835016758(17)290601(10)31961521L
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139505
Device Lot Number31961521L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age84 YR
Patient SexFemale
Patient Weight105 LB
Patient RaceWhite